International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 133-135

On von Neumann's inequality

Arthur Lubin

Department of Mathematics, Illinois Institute of Technology, Chicago 60616, Illinois, USA

Received 31 October 1977

Copyright © 1978 Arthur Lubin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.